# SDR ASAA2022081239707

- Difficulty date: August 12, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N365VA
- Make and model: Airbus A320-214
- Aircraft serial: 07207
- Aircraft time: 13,247 hours, 4,629 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5357153224000
- Part serial: NONE
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS  31LH TO 31RH FROM 72 TO FR75 ARE BOWED GROUNDED - YES. REMOVED DAMAGED STRINGER SECTIONS AT: 32RH FR70 TO FR75.5, FABRICATING, LOCATED, DRILLED, AND INSTALLED REPAIR PARTS REF A320 SRM 53-00-13-300-001. ACCOMPLISHED HFEC AND DVI OF STRINGERS 31RH, 33RH, 34 CENTER, AND 31LH IAW A320 NTM 51-40-05-250-802-A01 AND 51-90-00-007  NO DEFECTS NOTED. THIS ISA CAT A REPAIR, NO FURTHER ACTION REQUIRED.
